# SDR SWAA2021010533766

- Difficulty date: December 1, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS 540-BS 727B LBL 45 WL 208.  REMOVED AND REPLACE PASSENGER CABIN SEAT TRACK BS 540-727B LBL 45 WL 208 DUE TO CORROSION.  DEEPEST BLEND OUT 2.4' X .4' X .4' X .022' FOUND TO BE OUT OF LIMINTS, IAW SRM 52-00-52-1A-1 56693U 06DEC2020.
